MathSciNet Relay Station
MathSciNet bibliographic data
MR59876 (15,594j) 09.0X
Sierpiński, W. Sur un problème concernant un réseau à $36$ points. (French) Ann. Soc. Polon. Math. 24 (1951), no. 2, 173–174 (1954).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement